# SDR AALA202408149869

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 94,565 hours, 11,760 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FCR - CREW REST ENTRY DOOR DIFFICULT TO OPEN. MAINTENANCE ADJUSTED CREW REST DOOR LATCH IAW AMM 25-29-01.
